# SDR P5CA0401136

- Difficulty date: August 10, 2004
- Submitted: August 13, 2004
- Operation: Air carrier
- Aircraft: N508MC
- Make and model: Boeing 747230B
- Aircraft serial: 21644
- Aircraft time: 94,952 hours, 17,536 cycles
- Engine: Ge CF650E2
- System (JASC): 2720 · Rudder Control System
- Part: Comparator
- Part number: 964007004
- Part serial: 531
- Condition: Inoperative
- Location: Rudder
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

RUDDER RATIO LIGHT CAME ON AFTER TAKEOFF.  REMOVED AND REPLACED RUDDER RATIO COMPARATOR.
